# SDR UPS08852233

- Difficulty date: May 9, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS OOS DUE TO FUSELAGE DAMAGE CAUSED BY OTHER CARRIER'S BAGGAGE CART.  REPAIRED PER UPS EO DC8-5330-29309-A.
